On Bonnesen-type inequalities for a surface of constant curvature

Wenxue Xu Southwest University Jiazu Zhou Southwest University Baocheng Zhu Southwest University

Convex and Discrete Geometry mathscidoc:1703.40020

Proc. Amer. Math. Soc., 143, (11), 4925-4935, 2015.11
New Bonnesen-type inequalities for simply connected domains on surfaces of constant curvature are proved by using integral formulas. These inequalities are generalizations of known inequalities of convex domains.
isoperimetric inequality, Bonnesen-type inequality,containment measure, surface of constant curvature
[ Download ] [ 2017-03-03 22:23:31 uploaded by WenxueXu ] [ 572 downloads ] [ 0 comments ]
@inproceedings{wenxue2015on,
  title={On Bonnesen-type inequalities for  a surface of constant curvature},
  author={Wenxue Xu, Jiazu Zhou, and Baocheng Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170303222331164125606},
  booktitle={Proc. Amer. Math. Soc.},
  volume={143},
  number={11},
  pages={4925-4935},
  year={2015},
}
Wenxue Xu, Jiazu Zhou, and Baocheng Zhu. On Bonnesen-type inequalities for a surface of constant curvature. 2015. Vol. 143. In Proc. Amer. Math. Soc.. pp.4925-4935. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170303222331164125606.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved